Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the imbeddings of abstract surfaces in projective varieties

Masayoshi Nagata

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 30, Number 3 (1957), 231-235.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777007

Digital Object Identifier
doi:10.1215/kjm/1250777007

Mathematical Reviews number (MathSciNet)
MR94358

Zentralblatt MATH identifier
0079.15101

Citation

Nagata, Masayoshi. On the imbeddings of abstract surfaces in projective varieties. Mem. College Sci. Univ. Kyoto Ser. A Math. 30 (1957), no. 3, 231--235. doi:10.1215/kjm/1250777007. https://projecteuclid.org/euclid.kjm/1250777007


Export citation